Fexofenadine HCL Allergy Relief 180 mg Tablet


Fexofenadine HCL Allergy Relief 180 mg Tablet by Wellness Basics at Oasis of Health. Hurry! Limited time offer. Offer valid only while supplies last. Wellness Basics Fexofenadine HCL Allergy Relief 180 mg Tablet (150 count) is an antihistamine that provides 24-hour allergy relief from symptoms due to hay fever or other upper respiratory allergies, including sneezing, runny nose, itchy, watery eyes, itchy nose or throat. Compares to the active ingredient in Allegra Allergy 24 Hour, easing both indoor and outdoor allergies. Proudly manufactured in the U.S.A.Allergy Relief. Indoor & Outdoor Allergies. 24 Hour Relief of: Sneezing, Runny nose, Itc


Fexofenadine HCL Allergy Relief 180 mg Tablet by Wellness Basics
4.6 out of 5 stars with 23 reviews
Condition: New
Availability: In Stock
$24.41


Quantity:  

 


Product Description & Reviews

Wellness Basics Fexofenadine HCL Allergy Relief 180 mg Tablet (150 count) is an antihistamine that provides 24-hour allergy relief from symptoms due to hay fever or other upper respiratory allergies, including sneezing, runny nose, itchy, watery eyes, itchy nose or throat. Compares to the active ingredient in Allegra Allergy 24 Hour, easing both indoor and outdoor allergies. Proudly manufactured in the U.S.A.

Features & Highlights

  • Allergy Relief
  • Indoor & Outdoor Allergies
  • 24 Hour Relief of: Sneezing, Runny nose, Itchy, watery eyes, Itchy troat or nose
  • Compare to active ingredient in Allergra Allergy 24 Hour
  • Non-drowsy

Additional Information

Brand:
Wellness Basics
Manufacturer:
PL Developments
Category:
Allergy Medicine
Release Date:
2018-02-15
UPC:
359726504140
Size:
150 Count
Publisher:
PL Developments
Publication Date:
2018-02-15
Binding:
Health and Beauty
Item Size:
2.25 x 4.13 x 2.25 inches
Package Weight:
0.3 pounds
Package Size:
2.25 x 2.25 x 4 inches

 


Have questions about this item (0359726504140), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Wellness Basics, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: 513812, ean: 0885376897559,
Experience the relief of Alavert Allergy 24 Hour Orally Disintegrating Tablets to help relieve all of your worst allergy symptoms. The active ingredient in this allergy medicine for adults is a non-drowsy (1) antihistamine (Loratadine 5 mg). Alavert ...

mpn: 730-05, ean: 0300450209122,
Children's Zyrtec Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter children's allergy medicine offers 24 hour relief from common symptoms of hay ...

mpn: EB-004, ean: 0680044647753,
Relief All Day & Night Do you suffer from mild to severe indoor or outdoor allergies? Do you want fast relief that doesn’t cause drowsiness or make it impossible to complete your day without feeling exhausted? GenCare Fex-Allergy Relief pills are t...

mpn: D3KRQBY, ean: 0794168653009,
Non-Drowsy, melt able tablet for 12 hour relief of indoor and outdoor allergies. Give's kids fast, effective and safe relief from allergy symptoms such as sneezing, runny nose and watery eyes, all in a dissolvable orange flavored tablet. Adult Direct...